# SDR AALA202410100075

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 34,900 hours, 15,144 cycles
- Engine: Cfmint CFM567B20
- Engine time: 34,900 hours, 15,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 962451
- Condition: Fod
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 1 VIBRATION AT CRUISE.  SUSTAINED LEVELS GREATER THAN 1.0 ACCOMPANIED BY AUDIBLE OR AIRFRAME VIBRATIONS; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. REMOVED TOOLING FROM PREVIOUS JOB INSIDE THE NUMBER 1 ENGINE SPINNER CONE, INSPECTED NO DAMAGE NOTED, REMOVED AND REINSTALLED SPINNER CONE. VIBRATION CHECK GOOD 0.3 NO FURTHERDEFECTS NOTED. PER AMM 72-21-01,
